MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; ANTHEM MIDSHAFT42 SUPERIOR CLAVICLE PLATE, RIGHT, SHALLOW CURVE, 12 HOLES, 125MM

GLOBUS MEDICAL, INC. ANTHEM; ANTHEM MIDSHAFT42 SUPERIOR CLAVICLE PLATE, RIGHT, SHALLOW CURVE, 12 HOLES, 125MM
Model Number 2186.2412
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to replace an anthem clavicle plate that was found broken post operatively.
 
Additional Manufacturer Narrative
Neither a device nor imaging was available for evaluation.It was reported that a revision was needed to replace an anthem clavicle plate that was found broken post operatively.No determinations could be made as to the cause of the reported issue.

Brand Name
ANTHEM
Common Device Name
ANTHEM MIDSHAFT42 SUPERIOR CLAVICLE PLATE, RIGHT, SHALLOW CURVE, 12 HOLES, 125MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19518238
Report Number3004142400-2024-00127
Device Sequence Number8540768
Product Code HRS
UDI-Device Identifier00889095960365
UDI-Public00889095960365
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2186.2412
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown